# SDR AALA20001836

- Difficulty date: October 8, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT ROW 3E AND 3F INOPERATIVE.  RE-PINNED EMERGENCY EXIT LIGHT CONNECTOR WIRE AT SEAT 3F.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
